# SDR SIMA20160312002

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 28,398 hours, 23,746 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Faulty
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 28000 RUDDER 1 & 2 BECAME INOPERATIVE ON EICAS MSG ON & OFF, 25000 MSG REMAINED.  TRANSFERRED TO NRWC 696-MIA-02571.  REMOVED & INSTALLED BOTH RUDDER PRESS SWITCHES & OPERATIONS CHECKED.  ALL CHECKS PASSED IAW 27-23-04.
